Journal article icon

Journal article

Propagation of nonlinear acoustic signals through inhomogeneous moving media

Abstract:
Nonlinear propagation of intense acoustic waves through inhomogeneous medium is an important problem for many modern applications including sonic booms in a turbulent atmosphere, explosive waves in a fluctuating ocean, and intense ultrasound and shock waves in biological tissue. In this work, a nonlinear parabolic wave equation with inclusion of scalar and vectorial inhomogeneities is presented. Results are presented in the case of the initially harmonic wave propagation through a 2D random velocity field. © 2004 IEEE.

Actions


Authors


Journal:
Proceedings - IEEE Ultrasonics Symposium
Volume:
1
Pages:
533-536
Publication date:
2004-01-01
ISSN:
1051-0117
URN:
uuid:5c05644a-8f1b-492b-b1a9-c076986fd9ff
Source identifiers:
327686
Local pid:
pubs:327686

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP